# SDR 95ZZZX2328

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840213
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIC - FLT 0739 - AT FL 350, THE CABIN PRESSURE RED LIGHT AND MASTER WARNING LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO TIC.  MAINTENANCE INSTALLED THE OUTFLOW ACTUATOR AND PRESSURE AMPLIFIER.  OPERATIONS CHECKED NORMAL.  REF CONTROL NR. USAA950369.
